# SDR AALA202202244497

- Difficulty date: February 24, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737*
- Aircraft serial: 40763
- Aircraft time: 32,403 hours, 13,405 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUND: RIGHT REAR LAVATORY, DOOR IS STIFF TO OPEN AND CLOSE. LUBRICATED DOOR HINGES.
